# SDR ABXA20130814516

- Difficulty date: August 14, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 83,829 hours, 39,117 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Strut
- Part number: 114T22178
- Condition: Corroded
- Location: Nr 10 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 10 SLAT, OTBD AUX TRACK, INBD LOWER STRUT CORRODED AROUND NUTPLATES.  R & R LOWER STRUT AT NR 10 SLAT OTBD AUX. TRACK IAW SRM 51- 40-02, PARA 7, PN: 114T2217-8, STRUT - CORRODED, LWR OSS 779.437; ACFT WAS GROUNDED.
